Proceedings of Tbilisi A. Razmadze Mathematical Institute

Table of Contents, v. 122, 2000

R. Absava and E. Nadaraya.
On Quadratic Measure of Deviation of Non-Parametric Estimation of the Gasser-Müller Regression Function, 122 (2000), 1-14 (pdf)
J. M. Ash and G. Wang.
Sets of Uniqueness of the Power of the Continuum, 122 (2000), 15-19 (pdf)
G. Berikelashvili.
Finite Difference Schemes for Elliptic Equations with Mixed Boundary Conditions, 122 (2000), 21-31 (pdf)
A. Danelia.
On the Deformation of the Classes H(w; L(Tm)), 122 (2000), 33-44 (pdf)
R. Gachechiladze.
Signorini's Problem with Friction for a Layer in the Couple-Stress Elasticity, 122 (2000), 45-57 (pdf)
V. Kokilashvili and A. Meskhi.
Norms of Positive Operators on Some Cones of Functions Defined on Measure Spaces, 122 (2000), 59-78 (pdf)
V. Kolesov and L. Shapakidze.
On Transition Near the Intersection Point of Bifurcations in the Flow Between Two Rotating Permeable Cylinders, 122 (2000), 79-91 (pdf)
S. Kukudzhanov.
Stability of Orthotropic Shells of Revolution, Close to Cylindrical Ones, with Elastic Filler under Torsion, 122 (2000), 93-104 (pdf)
G. Lepsveridze.
On the Spherical Divergence of Double Fourier-Haar Series. (English), 122 (2000), 105-123 (pdf)
G. Lominashvili and M. Shashiashvili.
The Approximation to the Value Function of the Optimal Stopping Problem by Discretized Variational Inequalities, 122 (2000), 125-136 (pdf)
A. Mosidze and Z. Tsigroshvili.
About the Boundaries for the Mill's Ratio, 122 (2000), 137-158 (pdf)
B. Szal.
On the Strong Approximation by Fourier Series in Lipschitz Norms, 122 (2000), 159-170 (pdf)